# SDR DL76P090631

- Difficulty date: April 4, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 50,336 hours, 22,144 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Shorted
- Location: Radio
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOT YOLK RADIO SWITCH INOP.  REPLACED F/O YOKE PTT SWITCH.  SWITCH OPS CKS NORMAL.
